# SDR AALA202301209993

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 62,944 hours, 26,610 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR INDICATION ILLUMINATED ON TAKEOFF WITH MASTER CAUTION. ABORTED TAKEOFF AT 70 KNOTS. SAFELY RETURNED TO GATE. ADJUSTED GAP ON L1 DOOR INDICATION SWITCH S1147 PER AMM 52-71-11. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
